# SDR YENA201908126439

- Difficulty date: August 6, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 75,022 hours, 27,993 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 120,  LEVEL II ODOR EVENT TRICRESYL PHOSPHATE (DIRTY SOCK) ODOR. BOTH PILOTS SCRATCHY THROAT SLIGHT HEADACHE. ISOLATED IN SEQUENCE BLEED 1 AND BLEED 2 ODOR DISAPATED WITH BLEED 2 OFF RESIDUAL ODOR RUNNING PACK 2 VIA CROSS BLEED AND LATER ON APU BLEED CABIN ODOR REPORT COMPLETED ( APU SYSTEM ); PILOT DESCRIPTION OF TRICRESYL PHOSPHATE SMELL DOES NOT QUALIFY FOR LEVEL 2 ODOR EVENT PER INFO NOTICE 2017-T015F. HOWEVER PERFORMED DVI INCLUDING BLACK LIGHT OF APU WITH NO DEFECT FOUND. PERFORMED ECS DECONTAMINATION PER AMM 21-00-00 AS PRECAUTION. APU REACTIVATED, MDDR CLEARED.
